Robust hub network design problem
Mehrdad Shahabi and
Avinash Unnikrishnan
Transportation Research Part E: Logistics and Transportation Review, 2014, vol. 70, issue C, 356-373
Abstract:
This paper presents a robust formulation for the uncapacitated single and multiple allocation hub location problem where demand is uncertain and its distribution is not fully specified. The proposed robust model is formulated as a mixed integer nonlinear program and then transformed into a mixed integer conic quadratic program. An efficient linear relaxation strategy is proposed which is found to deliver the optimal solutions for all the cases considered in this paper. Numerical experiments suggest location of more number of hubs when accounting for demand uncertainty using robust optimization compared to the deterministic setting.
Keywords: Hub network design; Robust optimization; Mixed integer conic quadratic programs (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1366554514001434
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:transe:v:70:y:2014:i:c:p:356-373
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/journaldescription.cws_home/600244/bibliographic
http://www.elsevier. ... 600244/bibliographic
DOI: 10.1016/j.tre.2014.08.003
Access Statistics for this article
Transportation Research Part E: Logistics and Transportation Review is currently edited by W. Talley
More articles in Transportation Research Part E: Logistics and Transportation Review from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).